MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CHRONIC DIALYSIS CATHETER PROGUIDE; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC. CHRONIC DIALYSIS CATHETER PROGUIDE; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number DC01453631/A
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that a femoral hemodialysis catheter was implanted in the patient.The account alleges that the catheter is not allowing good flow pressures during the dialysis procedure extending dialysis time for the patient.A new ij catheter was placed and the patient experienced the same low flow values again.The patient returned to the hospital for another hemodialysis catheter the next day.The hd catheter was exchanged and was found to be operating correctly.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.

Brand Name
CHRONIC DIALYSIS CATHETER PROGUIDE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19997522
Report Number1721504-2024-00055
Device Sequence Number12577260
Product Code MSD
UDI-Device Identifier00884450096413
UDI-Public884450096413
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberDC01453631/A
Device Lot NumberH2845482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown